Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2010

Moments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential Variables

A. A. Jamjoom & Z. A. AL-Saiary

Journal of Mathematics and Statistics, Volume 6, Issue 4, pp. 442–448 · doi.org/10.3844/jmssp.2010.442.448

7,373 accesses5,352 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: Moments of order statistics of independent non-identically distributed (INID) random variables is not an easy subject to deal with for continuous distributions. One is forced to use messy algebraic calculations (whether one uses permanents or not). This was the motivation behind this study. In this study the moments of order statistics arising from independent nonidentically distributed three parameters Beta type I distribution and Erlang Truncated Exponential distribution were derived. Approach: We employed an easier technique established by Barakat & Abdelkader will be referred to as (BAT). Results: The mean, the second moment and the variance of the median and the smallest order statistics for the first distribution were given for different values of the shape parameter and different sample sizes. Conclusion: The results can be used to make some inferences and used the BAT technique to derive moments of order statistics arising from independent nonidentically distributed for any other continuous distribution with distribution function (cdf) in the form: F(x) = 1-λ (x).

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jamjoom, A. A. & AL-Saiary, Z. A. (2010). Moments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential Variables. Journal of Mathematics and Statistics, 6(4), 442–448. https://doi.org/10.3844/jmssp.2010.442.448

Licence
© Science Publications
Issue
Volume 6, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Moments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential VariablesJournal of Mathematics and Statistics · Volume 6, Issue 4 · pp. 442–448 · © Science PublicationsDownload